# SDR UALA2009072102157

- Difficulty date: July 21, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 75,061 hours, 12,117 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 246 Lbl 17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 246, MID-CHORD CRACKED AT LBL 17 INBOARD OF CABLE RUN AGE2B, BEST VIEWED FROM AFT SIDE. MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED CHORD AND FABRICATED A NEW MID CHORD SECTION AND REPAIR ANGLES AND INSTALLED.
